# SDR QXEA200301514

- Difficulty date: December 1, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 6,082 hours, 6,970 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 4100S02801
- Part serial: 131
- Condition: Failed
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2370 DURING TAXI OUT STRONG ODOR PRESENT IN COCKPIT AND CABIN.  NR 1 ENGINE ADAPT HEAT CAUTION LIGHT CAME ON AND FOUND INTAKE LIP HEATER ENGINE 1 CIRCUIT BRAKER POPPED.  REMOVED AND REPLACED NR 1 ENGINE INTAKE HEATER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
